Quercetin Overdose

Little is known about the effects of an overdose with quercetin. It is not even clear if an overdose is possible or how much quercetin would result in an overdose. If you think you or someone else may have overdosed on any medication or supplement, including quercetin, please seek medical attention immediately.
 
It is not known how to best treat a quercetin overdose (if, indeed, an overdose is even possible), since it is not known exactly what effects an overdose might cause. Therefore, treatment (if necessary) will involve supportive care, which consists of treating the symptoms that occur as a result of the overdose.
 
Again, it is important that you seek medical attention immediately if you believe that you may have overdosed on quercetin.
 
Tips to Avoid Numbness While Bicycling

Quercetin Supplement Information

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.